Title: Using recursive algorithms for the efficient identification of smoothing spline ANOVA models
Authors: RATTO MarcoPAGANO Andrea
Citation: ASTA-ADVANCES IN STATISTICAL ANALYSIS vol. 94 no. 4 p. 367-388
Publisher: SPRINGER
Publication Year: 2010
JRC N°: JRC57205
ISSN: 1863-8171
URI: http://www.springerlink.com/content/qu00g1803hv401h0/
http://publications.jrc.ec.europa.eu/repository/handle/JRC57205
DOI: 10.1007/s10182-010-0148-8
Type: Articles in Journals
Abstract: In this paper we present a unified discussion of different approaches to identification of smoothing spline ANOVA models: (i) the ¿classical¿ approach (in the line of Wahba, 1990; Gu, 2002; Storlie et al., 2009) and (ii) the so-called State-Dependent Regression (SDR) approach of Young (2001). The latter is a non-parametric approach which is very similar to smoothing splines and kernel regression approaches, but which is based on recursive filtering and smoothing estimation (the Kalman Filter combined with Fixed Interval Smoothing). We will show that the SDR approach can be optimally combined with the ¿classical¿ one, to obtain a more accurate and efficient estimation of smoothing splines ANOVA models to be applied for emulation purposes. We will also show that such an approach can compare favorably with kriging.
JRC Institute:Institute for the Protection and Security of the Citizen

Files in This Item:
There are no files associated with this item.


Items in repository are protected by copyright, with all rights reserved, unless otherwise indicated.